# SDR QXEA0003334

- Difficulty date: November 24, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRINGER 38 HAS TWO CRACKS BETWEEN FRAMES 6805 AND 6305. REPAIRED IAW FOKKER SRM 51-10-4, 51-31-01 AND HORIZON AIR EA 4-53-1400.
